# SDR SIMA20120513001

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 19,539 hours, 16,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3235 THE CREW REPORTED THAT DURING TAXI IN THEY NOTICED FUMES IN THE COCKPIT AND CABIN.  APU BLEED ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE RUN IAW RRMM 72-00-00 WITH BLEEDS AND PACKS ON.  COULD NOT DUPLICATE PROBLEM AT THIS TIME.  FUNCTIONAL CHECK FLIGHT FOUND SATISFACTORY, NO FUMES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
